# SDR DALA2023081106566

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 69,960 hours, 26,134 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2906053) LEFT HORIZONTAL STABILIZER AFT LOWER LUG HAS CORROSION UNDER SEALER FWD AND AFT FACE. COMPLIED WITH ER/A 610865-14. REV C.
